feeling like crap...

BalcoBob

New member
i took my first shot of sust 250 yesterday and now i feel like shit...i wanna eat but i dont feel good...why?
 

winslow22

New member
Bro: I've been on Sut 250 for 6 weeks now, and I've felt like crap for the last three weeks. The first week also sucked! I've had anxiety, lack of energy, high BP, lots of water retention -- the list goes on. I've done test cy in the past and never experienced any of these problems. In fact, I've felt better on tren! I'm beginning to think that sust is just not so good for some people -- as I've heard other people complain about its sides as well.

I can tell you this: I was planning on running the sust for 12 weeks, but probably will quit after 8. BTW -- I'll never run sust again. :toilet:
 

winslow22

New member
DougoeFre5h said:
How often are you guys injecting sust?

I was injecting twice at week at 412.5 mg's a pop. I've heard that it's better to inject sust at least every two days because of the short ester. I gonna try to switch to said injection structure with shooting a less amount per injection to see if this helps at all.
 
Top